# SDR QMLA2025012620007

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N110HN
- Make and model: Bolkms BK117C2
- Aircraft serial: 9302
- Aircraft time: 8,162 hours, 31,202 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 5,871 hours, 8,049 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Slow
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE INITIAL START OF THE #2 ENGINE, IT WAS STARTING SLOW AND THEN THE TEMP TOOK OFF. I ABORTED THE START BEFORE ANY EXCEEDANCE. AFTER N1 REACHED 0 AND THE REQUIRED WAIT TIME FOR THE STARTER I ATTEMPTED A 2ND START. THE #2 ENGINE WASN'T STARTING IN THE REQUIRED TIME, I WAS GETTING NO TOT RISE AND AT 15 SECONDS I ABORTED THE START AND CONTACTED MX. PREFORMED MULTIPLE STARTS WITH MX AND COULD NOT DUPLICATE THE ISSUE.
